# SDR SWIA2023031600001

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 48,069 hours, 41,138 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864808
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROX SYS CHAN CAUTION MESSAGE APPEARED IN CRUISE. RAN QRH AND LANDED NORMALLY BUT DID NOT HAVE NOSE WHEEL STEERING UPON TOUCHDOWN THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26346989 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT PROX SYS CHAN CAUTION MSG IN REFERENCE TO CRJ 200 FIM 32-60-00. NO FAULTS FOUND IN HISTORY OF PESU. REMOVED AND REPLACED PSEU IAW CRJ 200 AMM 32-61-01.  OPS CHECK GOOD AT THIS TIME. COULD NOT DUPLICATE FAULT. PERFORMED OPERATIONAL CHECK OF THE NOSE WHEEL STEERING IN REFERENCE TO AMM 32-51-00. OPS CHECK GOOD AT THIS TIME.AIRCRAFT OK FOR CONTIUED SERVICE. "
